Record number :
1675487
Title of article :
Asymptotic stabilization of an input-delayed chain of integrators with nonlinearity
Author/Authors :
Choi، نويسنده , , Ho-Lim and Lim، نويسنده , , Jong-Tae، نويسنده ,
Issue Information :
ماهنامه با شماره پیاپی سال 2010
Pages :
6
From page :
374
To page :
379
Abstract :
In this paper, we consider a stabilization problem of an input-delayed chain of integrators with nonlinearity. In this system, the nonlinear part cannot be directly canceled by the input due to time-delay. We design a stabilizing controller and show that the system stability is determined by the types of nonlinear functions.
Keywords :
Chain of integrators , Nonlinear time-delay system , asymptotic stability
Journal title :
Systems and Control Letters
Journal title :
Systems and Control Letters
Serial Year :
2010
Link To Document :
بازگشت